Metrics

From
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution by Kamal Nain Kapoor American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335 doi:10.12691/ajams-2-5-6
Views
10292
Html 9786
Abstract 506
28 September 2014 (publication date) through 10 April 2020 *
20.31 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3897
PDF2090
Epub609
XML816
PPT0
Figures212
Tables170
Export: 1869
RIS588
BibTex626
Endnote655
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com